# SDR P5CA2020102700367

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,728 hours, 4,631 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR AUTO FUNCTION SHOWS FALSE RADAR RETURNS.  WEATHER RADAR OPERATIONS CHECKED OK, PER AMM 34-43-00-715-001-001.
